Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 81, Issue 1, pp 101–114

Riemannian submersions from almost contact metric manifolds

  • S. Ianuş
  • A. M. Ionescu
  • R. Mocanu
  • G. E. Vîlcu

DOI: 10.1007/s12188-011-0049-0

Cite this article as:
Ianuş, S., Ionescu, A.M., Mocanu, R. et al. Abh. Math. Semin. Univ. Hambg. (2011) 81: 101. doi:10.1007/s12188-011-0049-0


In this paper we obtain the structure equation of a contact-complex Riemannian submersion and give some applications of this equation in the study of almost cosymplectic manifolds with Kähler fibres.


Almost contact metric manifoldAlmost Hermitian manifoldContact-complex Riemannian submersion

Mathematics Subject Classification (2000)


Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2011

Authors and Affiliations

  • S. Ianuş
    • 1
  • A. M. Ionescu
    • 2
  • R. Mocanu
    • 3
  • G. E. Vîlcu
    • 4
    • 5
  1. 1.Faculty of Mathematics and Computer ScienceUniversity of BucharestBucharestRomania
  2. 2.Mathematics DepartmentPolitehnica University of BucharestBucharestRomania
  3. 3.BucharestRomania
  4. 4.Department of Mathematics and Computer SciencePetroleum-Gas University of PloieştiPloieştiRomania
  5. 5.Research Center in Geometry, Topology and AlgebraUniversity of BucharestBucharestRomania